MAUDE Adverse Event Report: DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING

DENTSPLY DETREY GMBH AH PLUS EXPORT 3ML CHINA; RESIN, ROOT CANAL FILLING
Catalog Number 606.20.113
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that ah plus export 3ml china, the paste was thin and the gutta-percha point cannot solidify and the root canal became inflamed, requiring second treatment.
 
Additional Manufacturer Narrative
Investigation results no customer samples was sent in.For this reason, tests were carried out on retained samples.The material identity of the tubes ("amin & epoxid") corresponds to the reference samples.The consistency and the setting behavior of the material are okay and within specification.No abnormalities.A systematic error can be excluded.The investigation did not confirm the reason for the complaint.Dhr the dhr of the complained batch was checked.There were no abnormalities in the dhr.Failure mode- setting improperly/not setting root cause handling issue conclusion code- indeterminable.

Brand Name
AH PLUS EXPORT 3ML CHINA
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20368134
Report Number8010638-2024-00009
Device Sequence Number19755360
Product Code KIF
UDI-Device IdentifierD010606201101
UDI-PublicD010606201101
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.20.113
Device Lot Number240400043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/29/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown